Answered by: Dr Sri Viknarajan
Hi, I am Santanu 49 years old, staying PJ area. Last 2-3 months i am facing this dizziness/vertigo problem. On and off this will occur not able to drive properly not able to seat properly and can’t look down from my high-rise window. Feeling irregular dizziness frequently. Kindly advise at the earliest.
Thank you for your questions. The following answers regarding your current queries are just general descriptions due to the limited information provided by you. Click on this link (DoctorOnCall) for a private consultation with our doctors.
First and foremost, we truly understand your concerns regarding your symptoms and other health problems you might be facing. Headache is a very common symptom that can be associated with many conditions or even arising as a side effect of medications. There are 2 main types of headaches which are primary headache and secondary headache. Primary headache is only due to the headache itself without other causes. Examples are tension headache, cluster headache and migraine.
Secondary headache is due to underlying health conditions, such as sinusitis, meningitis, trauma, tumour, bleeding and medications. Some of these conditions are life-threatening and needed to be treated seriously.
It is helpful for you to keep a headache diary which keep tracks on the onset, duration, timing and progression of the headache. This helps the doctor greatly to establish a diagnosis. Doctor may also need to know any associated symptoms such as fever, weight loss or history of cancer. This is important to rule out the secondary headaches.
For a primary headache, the headache is normally predictable tiggers, stable pattern and individual is feeling fine in between headaches.
These multiple vomiting, nausea and headache is quite classical presentation of migraine if there is no underlying health conditions. No fever may suggests meningitis unlikely in your case. Migraine is more common among females and can be associated with menstrual period.
The headache is commonly described as throbbing, on one side of the head, becomes extremely sensitive to light and sound. If the conditions still persist without any improvement, please seek your healthcare providers to get appropriate treatment.
Sertraline are also known to produce side effects of nausea, irritated and insomnia in patients using them. More information regarding your headache is needed to evaluate if there is a greater issue at hand. Therefore, we greatly suggest that you refer this to your nearest medical doctor. You may also click on this link (DoctorOnCall)to speak with our doctors online. We assure you that our conversations are kept in confidentiality unless additional consultation needed with other medical parties. Thank you.